MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX® BIVONA CUSTOMIZATION SERVICES; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. PORTEX® BIVONA CUSTOMIZATION SERVICES; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number FT18DN40NGF999N
Medical Device Problem Codes Air Leak (1008); Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received indicating that, while in use with a patient, this tracheostomy tube exhibited leaking issues.It was noted that the tube was not filling symmetrically.The tube was removed and replaced.No additional adverse patient effects were reported.

Brand Name
PORTEX® BIVONA CUSTOMIZATION SERVICES
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7550355
Report Number3012307300-2018-02003
Device Sequence Number16573829
Product Code JOH
UDI-Device Identifier15019517146028
UDI-Public15019517146028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/02/2023
Device Catalogue NumberFT18DN40NGF999N
Device Lot NumberSS014118
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2018
Initial Report FDA Received Date05/29/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;